| Model Number |
3100B |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that teh 3100b ventilator map (mean airway pressure) wont adjust below 4cmh2o during pressure xdcr (transducer) adjustments in the 2k.As of this time there is no information about patient involvement associated with this reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.